Maryland, 2011Winter Weather in Maryland, March 27, 2011
March 27, 2011 · NWS AKQ · 5 events in 5 counties and zones
Low pressure moving off the North Carolina coast produced between one inch and three inches of snow across portions of the Lower Maryland Eastern Shore during Sunday morning, March 27th.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure moving off the North Carolina coast produced between one inch and three inches of snow across portions of the Lower Maryland Eastern Shore during Sunday morning, March 27th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Mar 27, 12:58 AM EST, 1 hour 2 minutes earlier.
Area forecast discussion, Mar 27, 12:58 AM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
158 AM EDT SUN MAR 27 2011
.SYNOPSIS...
LOW PRESSURE MOVES EAST ACROSS THE CAROLINAS OVERNIGHT...THEN OFF
THE MID ATLANTIC COAST SUNDAY. CANADIAN HIGH PRESSURE BUILDS SOUTH
ACROSS THE REGION EARLY NEXT WEEK. LOW PRESSURE APPROACHES FROM
THE WEST WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
WK SFC LO PRES INVOF NRN AL...WL BE TRACKING E OVRNGT...EVENTUALLY
THROUGH SRN NC LT. LRG AREA OF PCPN (RA) MVG E THROUGH NRN NC
(RMNG JUST S OF VA/NC BRDR SO FAR)...W/ PCPN XTNDG WWD INTO MID MS
VLY. RGNL RDR TRENDS ARE A BIT WORRISOME (FOR SGFNT QPF)...AS THERE
APRS TO BE PROUNCED DRYING/DIMINISHING TREND IN CVRG OF PCPN
ENTERING SW VA (AND THERE IS VIRTUALLY NO PCPN FOUND OVR MUCH OF
ERN KY) - AS IS CLS TO 18Z GFS SOLN OF MUCH LWR QPF OVR HEART OF
FA OVRNGT/SUN MRNG. FOR UPCOMING EVENT...WL NEED MOD/HVY PCPN TO GET
SUBSTANTIAL COOLING FOR SGFNT WINTRY PCPN...OTRW EVENT WL BE GENLY
A COLD RA (ESP CNTRL/SRN SXNS OF FA). APRS THAT BEST/HIEST QPF TO
PASS THROUGH XTRM SRN VA AND NC...W/ PSBL SCND AREA (THOUGH MUCH
LESS QPF) MVG INTO NRN AREAS OF FA (STARTING LT TNGT). SFC TEMPS
THRUT RMN IN LWR 40S ATTM...THERE IS PTNTL FOR COOLING GIVEN DWPTS
IN THE UPR 20S OVR MD/VA CTYS...BUT FRZG? QUESTION ALSO RMNS AS TO
INTENSITY OF PCPN.
LATEST MDL SNDGS (NAM/GFS...THOUGH NAM IS COLDER) SUPPORT IP JUST
AS MUCH AS SN PTNTL...ESP IN CORRIDOR FM FVX-RIC-WAL/OXB LN. GIVEN
CONCERN OVR QPF AND SFC-BLYR TEMPS RMNG ABV FRZG...HV TRIMMED
TOTAL SN ACCUMS IN THAT CORRIDOR BY 1/2 IN OR SO (THOSE ACCUMS
WOULD BE THROUGH SUN MRNG).
WINTER WX ADVSRY RMNS IN PLC...BUT HV STRESSED THAT ANY ACCUMS
LIKELY TO BE ON GRASS/OTR COLDER SFCS. (MOST) ROADS SHOULD RMN JUST
WET.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
LO PRES DEPARTS FM THE ERN NC CST ON SUN. BULK OF ANY PCPN WL BE
IN THE MRNG...W/ ONLY LINGERING DZ/PTCHY LGT SN (NRN AREAS) FM
MIDDAY THROUGH AFTN HRS. XPCTG BEST LIFT/FORCING TO HV MVD OFFSHR
BY 18Z.
PREV DISCN...
TSCTNS THEN SHOW PNLTY OF LL MSTR AND A N WND ARND THE AREA DRNG
THE AFTRN. THIS USUALLY NOT A GOOD SUGH FOR CLRNG SO XPCT ANY PCPN
TO TAPER OFF TO JUST LGHT RAIN/SNOW MIX OR DRIZZLE. UNSEASONABLY
COLD WITH HIGHS MAINLY IN THE M-U30S...XCPT NR 40 ACROSS NC CNTYS.
EVE PCPN ENDS ACROSS SERN CNTYS SUN EVE. TSCTNS THEN SHOWS A SLOW
DRYING OF THE COLUMN. SO XPCT SKIES TO BECOME PT CLDY AFTER MIDNITE.
THIS CLRG SHUD ALLOW TMPS TO DROP WELL BLO FREEZING. LOWS FROM
M20S LWR MD ERN SHORE TO L30S SERN CSTL AREAS.
CANADIAN HIGH PRS BLDS INTO THE RGN FROM THE N MONDAY AND TUE.
DESPITE ONLY SCT-BKN CLOUD COVEAGE...TMPS REMAIN WELL BLO NRML.
H85 TMPS ONLY SPRT HIGHS IN THE M40S MON. LOWS BACK INTO THE 20S
TO NR 30 MON NITE. SLOW WRMG TREND TUE WITH HIGHS U40S ALONG THE
COAST TO M50S WELL INLAND.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
COMPARED TO PREVIOUS RUNS...ECMWF/GFS ARE IN BETTER AGREEMENT WHEN
IT COMES TO THE LATTER PORTION OF THE EXTENDED PERIOD (FRI-SAT).
THE PREVIOUS (00Z) CANADIAN RUN IS MORE OF AN OUTLIER WITH THE MORE
AMPLIFIED UPR PATTERN (DEEPER LOW) ACROSS THE ERN CONUS FRI-SAT.
EARLIER IN THE PERIOD...LATEST ECMWF/GFS CONSENSUS LEADS TO HIGHER
CONFIDENCE FOR A PERIOD OF WAA RAIN ON WED...WITH A LLVL CAD WEDGE
IN PLACE AS A WEAK LOW TRAVERSES THE CAROLINAS. AT THIS POINT IT
LOOKS LIKE A QUARTER-HALF INCH OF STRATIFORM RAINFALL...POTENTIALLY
MORE OVER SRN AREAS DEPENDING ON PRESENCE OF ANY ELEVATED CONVECTION.
HIGHS FROM THE 40S FAR N TO THE 50S S.
NEXT CHANCE FOR WIDESPREAD RAIN COMES ON FRI...THOUGH AGAIN THE
MODELS (PARTICULARLY THE CANADIAN) DIFFER ON THE DETAILS. THE GFS NO
LONGER DEPICTS A DEEPENING LOW OFF THE MID ATLC COAST...INSTEAD
SHOWS ANOTHER OVERRUNNING EVENT WITH A WEAK LOW TRACK S OF THE FCST
AREA. THE ECMWF...WHICH AT 00Z WAS MUCH DRIER OVER OUR AREA FOR
FRI...NOW SHOWS CYCLOGENESIS OFF THE MID ATLC AND NE COASTS THU
NIGHT AND FRI. THIS SOLUTION STILL DOES NOT GIVE MUCH OF OUR REGION
ANYTHING MORE THAN MINIMAL RAIN CHANCES (HIGHEST ALONG THE COAST)...
HOWEVER...GIVEN THE SLIGHTLY WETTER TREND AND SOMEWHAT BETTER
CONSISTENCY OF THE GFS...WILL MAINTAIN RAIN CHANCES ON FRI...ALBEIT
FOR NOW MUCH LOWER THAN ON WED.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
AS OF 06Z...BEGINNING TO SEE CIGS/VSBYS DETERIORATE...ALTHOUGH THE
MAIN TIMEFRAME FOR IFR CONDITIONS LOOKS TO BE 09Z-15Z. HAVE NOT
CHANGED MUCH FROM PREV FCST...EITHER RASN OR SNPL AT RIC/SBY...KEEPING
IT -RA ELSEWHERE (ALTHOUGH A BRIEF PERIOD OF -RASN CERTAINLY
POSSIBLE AT ORF/PHF). OTHER ISSUE WILL BE A FAIRLY STRONG NE WIND
AT ORF/ECG...15-20KT G25KT FROM ABOUT 10-16Z.
BY AFTN...LINGERING LOW CLOUDS WILL BE SLOWEST TO LIFT AT
ORF/PHF/ECG (CIGS AROUND 1 K FT) ALONG WITH DZ. SHOULD SEE CIGS
LIFT TO MORE LIKE 2-3 K FT AT RIC/SBY AFTER 18Z...AND POSSIBLY
SCATTER OUT TWDS 22-23Z (AND ELSEWHERE AFTER 00Z).
MON-THU...INCREASING CLOUDS MON 12-18Z..BUT ONLY EXPECTING CIGS TO
DROP CLOSE TO 1-2 K FT AT ECG...GNLY ABOVE 3K FT ELSEWHERE.
DRY/QUIET MON NGT-TUE NGT. ANOTHER SYSTEM LOOKS TO BRING -RA AND
POSSIBLY LOW CIGS/VBSYS WED.
&&
.MARINE...
WINDS RAMP UPWARDS BY EARLY THIS EVENING...AND SCA HAS BEEN
HOISTED OVER BAY/SOUND AND CENTRAL/SOUTHERN ATLANTIC COASTAL
ZONES. NE WINDS WL INCREASE TO 15-20KT LT TNGT/ERY SUNDAY (SEAS
BUILDING TO 5-7 FT...HIGHEST SOUTH) AS GRADIENT TIGHTENS IN
RESPONSE TO THE STRONG SFC HIGH NW AND A WEAK LOW PRESSURE SYSTEM
RIDING ALONG THE STALLED FRONT OVER THE CAROLINAS. THINKING ATTM
IS THAT WNDS/SEAS WL BE SUB-SCA...OR AT THE LEAST MORE MARGINAL...
NORTH OF CHINCOTEAGUE TONIGHT INTO SUN.
HIGH BUILDS INTO THE REGION FOR MON-TUE BEFORE SLIDING OFFSHORE
ON WEDNESDAY AHEAD OF ANOTHER DISTURBANCE FOR THE MIDDLE/LATTER
PORTION OF NEXT WEEK.
&&
.CLIMATE...
VERY COLD HIGH TEMPERATURES EXPECTED TODAY/SUNDAY...COULD POSSIBLY
TIE THE RECORD LOW MAX VALUE AT RIC (WILL BE TOO WARM AT ORF)...
REC LOW MAX MAR 27TH / YEAR
RICHMOND......41 F...../ 1947 (HAS HIT 41 F SO FAR THIS MRNG)
NORFOLK.......38 F...../ 1894 (HAS HIT 41 F SO FAR THIS MRNG)
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 2 PM EDT
THIS AFTERNOON FOR MDZ021>023.
NC...NONE.
VA...WINTER WEATHER ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
VAZ048-049-061>064-074>076.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
ANZ630>633.
SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ANZ652-
654.
SMALL CRAFT ADVISORY UNTIL 1 AM EDT MONDAY FOR ANZ656-658.
&&
SYNOPSIS...ALB/MPR
NEAR TERM...ALB/MPR
SHORT TERM...MPR
LONG TERM...BKH
AVIATION...LKB
MARINE...BKH
CLIMATE...AKQHazardous weather outlook, Mar 26, 8:07 PM EST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
907 PM EDT SAT MAR 26 2011
NCZ012>017-030>032-102-VAZ065-066-079-087>089-091>100-280115-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-MECKLENBURG-LUNENBURG-
BRUNSWICK-GREENSVILLE-SUSSEX-SURRY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
907 PM EDT SAT MAR 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE
OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ652-654-280115-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
907 PM EDT SAT MAR 26 2011
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM EDT SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ656-280115-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
907 PM EDT SAT MAR 26 2011
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ650-280115-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
907 PM EDT SAT MAR 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ658-280115-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
907 PM EDT SAT MAR 26 2011
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ630>633-280115-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
907 PM EDT SAT MAR 26 2011
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY AND CURRITUCK SOUND.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ024-025-VAZ060-067>073-077-078-080>086-090-280115-
INLAND WORCESTER-MARYLAND BEACHES-PRINCE EDWARD-NOTTOWAY-AMELIA-
POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-
NORTHUMBERLAND-LANCASTER-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-
NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-JAMES CITY-
907 PM EDT SAT MAR 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...SOUTH CENTRAL
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
RAIN WILL BE MIXED WITH WET SNOW AND SLEET LATE TONIGHT AND
SUNDAY MORNING. SNOW ACCUMULATIONS FROM A LIGHT...SLUSHY COATING
TO POSSIBLY UP TO ONE INCH. ANY ACCUMULATIONS WILL BE LIMITED TO
GRASSY AREAS AND OTHER COLDER SURFACES. ROADS WILL BE WET.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ021>023-280115-
DORCHESTER-WICOMICO-SOMERSET-
907 PM EDT SAT MAR 26 2011
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 2 PM EDT SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ048-049-061>064-074>076-280115-
FLUVANNA-LOUISA-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-ESSEX-
WESTMORELAND-RICHMOND-
907 PM EDT SAT MAR 26 2011
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...THE MIDDLE
PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE
PIEDMONT OF CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Winter Weather, Dorchester
- When
- March 27, 2:00 AM EST to 10:00 AM EST
- Where
- Dorchester forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.423, -76.083 (the zone’s center; the record gives no point)
Snowfall amounts were generally between one and two inches across the county.
Winter Weather, Inland Worcester
- When
- March 27, 2:00 AM EST to 10:00 AM EST
- Where
- Inland Worcester forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.217, -75.297 (the zone’s center; the record gives no point)
Snowfall amounts were generally between two and three inches across the county. Berlin reported 2.9 inches of snow. Bishopville reported 2.6 inches of snow.
Winter Weather, Maryland Beaches
- When
- March 27, 2:00 AM EST to 10:00 AM EST
- Where
- Maryland Beaches forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.217, -75.297 (the zone’s center; the record gives no point)
Snowfall amounts were generally between one and two inches across the county.
Winter Weather, Somerset
- When
- March 27, 2:00 AM EST to 10:00 AM EST
- Where
- Somerset forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.080, -75.853 (the zone’s center; the record gives no point)
Snowfall amounts were generally between one and two inches across the county. Princess Anne reported 2.0 inches of snow.
Winter Weather, Wicomico
- When
- March 27, 2:00 AM EST to 10:00 AM EST
- Where
- Wicomico forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.369, -75.631 (the zone’s center; the record gives no point)
Snowfall amounts were generally between two and three inches across the county. Salisbury reported 3.0 inches of snow. Delmar reported 3.0 inches of snow. Pittsville reported 2.0 inches of snow.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Fog in Texas, March 27, 20113 deaths · $30,000 · 1 event
- Avalanche in Washington, March 27, 20111 death · 1 event
- Hail in Arkansas, March 27, 2011$1.3 million · 1.75 in hail · 20 events
- Debris Flow in Washington, March 27, 2011$500,000 · 1 event
- Hail and Damaging Wind in Georgia, March 27, 2011$28,000 · 2.75 in hail · 55 events
- Hail and Damaging Winds in Alabama, March 27, 2011$24,000 · 2.75 in hail · 17 events
- Hail and Damaging Wind in South Carolina, March 27, 2011$3,000 · 2.5 in hail · 25 events
- Winter Weather in Virginia, March 27, 201113 events
- Winter Storm and Winter Weather in Colorado, March 27 to 29, 20119 events
- Hail and Damaging Winds in Florida, March 27 to 31, 2011$5,000 · 1.75 in hail · 7 events
- Hail in Alabama, March 27, 20111.75 in hail · 7 events
- Hail and Damaging Wind in Georgia, March 27, 2011$2,000 · 1.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 294180, 294181, 294182, 294184, 294185.